# SDR ASOA201000725

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL 18.0 INBD AND OTBD SIDE HAVE INDICATIONS NOTED APPROX .3" IN LENGTH 80 PERCENT FSH AT AFT FLANGE RADIUS FAILED NDT INSPECTION. COMPLIED WITH EC/TC REO 601R-53-41-889 AND INSTALLED THE REQUIREMENTS OF REO 601R-53-41-889 REVISION A.
